On the reduction principle in the theory of stability of motion
Abstract
This paper deals with the development of Lyapunov's idea of reducing the problem of stability of the trivial solution of a system of higher-order differential equations to a similar problem for a system of lower order. Special attention is paid to the application of integral manifolds and approximate integral manifolds.Downloads
Published
25.12.1993
Issue
Section
Research articles
How to Cite
Lykova, O. B. “On the Reduction Principle in the Theory of Stability of Motion”. Ukrains’kyi Matematychnyi Zhurnal, vol. 45, no. 12, Dec. 1993, pp. 1653–1660, https://umj.imath.kiev.ua/index.php/umj/article/view/5973.